The membership of a mapping in a certain class
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1978), pp. 32-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_5_a3,
author = {A. N. Grin'},
title = {The membership of a~mapping in a~certain class},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {32--38},
year = {1978},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_5_a3/}
}
A. N. Grin'. The membership of a mapping in a certain class. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1978), pp. 32-38. http://geodesic.mathdoc.fr/item/IVM_1978_5_a3/